# SDR AALA202105199008

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 32,895 hours, 3,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS NON-NORMAL INDICATION ON SLIDE AT DOOR 5L. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK ON DOOR 5L OPERATIONS CHECK GOOD PER AMM 52-12-20.
